# SDR CA100216011

- Difficulty date: February 12, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 8,153 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Support
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING GEAR RETRACTION AFTER TAKEOFF, THE INBD DOOR JAMMED BETWEEN THE STRUT AND THE WHEEL ASSY CAUSING DAMAGE TO THE GEAR DOOR CLOSING MECHANISM.  THIS REQUIRED REPLACEMENT OF THE SUPPORT ASSY.  IT APPEARS THAT THE OVER CTR LOCK WAS NOT ENGAGED ALLOWING THE DOOR TO MOVE INWARD EARLY IN THE RETRACTION PROCESS. (TC 20100216011)
